Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Watts cohomology of field extensions


Author: Newcomb Greenleaf
Journal: Proc. Amer. Math. Soc. 21 (1969), 208-210
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0240168-6
MathSciNet review: 0240168
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative, Chapter IV, Hermann, Paris, 1961. MR 0171800 (30:2027)
  • [2] N. Jacobson, Lectures in abstract algebra, Vol. III, Van Nostrand, Princeton, N.J., 1964. MR 0172871 (30:3087)
  • [3] A. Rosenburg and D. Zelinski, On Amitsur's complex, Trans. Amer. Math. Soc. 97 (1960), 327-356. MR 0121391 (22:12129)
  • [4] C. Watts, Alexander-Spanier cohomology and rings of continuous functions, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1027-1028. MR 0203722 (34:3571)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240168-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society